Alert archive / Vermont / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 53, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 19, 2015, 6:30 PM EDT for Bennington County, Vermont; Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 6:30 PM EDT (22:30 UTC)
- Expired
- Jul 19, 2015, 7:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Rensselaer County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 81 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:40 PM EDT | TSTM WND DMG | Hoosick Falls, NY | *** 1 INJ *** TREE FELL ON MOVING VEHICLE RESULTING IN A HEAD INJURY. TIME ESTIMATED BY RADAR. |
| Jul 19, 6:41 PM EDT | TSTM WND DMG | Hoosick, NY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS51 KALY 192230
SVRALY
MAC003-NYC083-VTC003-192330-
/O.NEW.KALY.SV.W.0053.150719T2230Z-150719T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SOUTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
* UNTIL 730 PM EDT
* AT 630 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BERLIN...OR
13 MILES WEST OF NORTH ADAMS...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NEW ASHFORD AROUND 640 PM EDT.
WILLIAMSTOWN AND POWNAL AROUND 645 PM EDT.
NORTH ADAMS AND ADAMS AROUND 655 PM EDT.
STAMFORD AROUND 700 PM EDT.
FLORIDA AROUND 705 PM EDT.
MONROE AND READSBORO AROUND 710 PM EDT.
CHARLEMONT AND ROWE AROUND 715 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DENAULT
CORNERS...LINCOLNVILLE...BRAESIDE...PAPER MILL VILLAGE...DUNHAM
HOLLOW...MAPLE GROVE...VALLEY FALLS...EAST RENFREW...BRUNSWICK CENTER
AND BRAYTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4274 7293 4274 7302 4270 7302 4270 7295
4267 7300 4266 7296 4264 7295 4255 7298
4254 7297 4251 7298 4254 7373 4290 7361
4295 7338 4294 7328 4296 7327 4301 7301
4293 7301 4293 7292
TIME...MOT...LOC 2230Z 263DEG 30KT 4268 7338
HAIL...1.00IN
WIND...60MPH
$$
SNYDER/LEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:45 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 19, 3:45 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 345 PM EDT SUN JUL 19 2015 .SYNOPSIS... THERE IS A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE STRONG...AHEAD OF A COLD FRONT WHICH IS EXPECTED TO MOVE THROUGH THE AREA LATE TONIGHT. WEAK HIGH PRESSURE WILL CONTROL THE WEATHER MONDAY AND THEN ANOTHER COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE THUNDERSTORM WATCH 422 REMAINS IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 1100 PM THIS EVENING. THE WATCH DOES NOT INCLUDE ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES FOR HEAT INDICES AROUND 100 THIS AFTERNOON... AS OF 400 PM EDT...A SURFACE TROUGH WAS ORIENTED ACROSS SOUTHEAST NEW YORK AS A COLD FRONT WAS MOVING INTO THE EASTERN GREAT LAKES REGION. SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM EASTWARD ACROSS FAR NORTHERN NEW YORK AS WELL AS CENTRAL AND EASTERN NEW YORK. AN ORGANIZED MCS IS EXPECTED TO DEVELOP TO OUR WEST LATER THIS EVENING AND PROPAGATE EAST INTO OUR FA. 18Z ALBANY SOUNDING REVEALED SBCAPE OF 3207 J/KG...H8-H7 LAPSE RATE OF 7.0 C/KM...AND H7-H5 LAPSE RATE OF 6.8 C/KM...BRN SHEAR OF 50 M2/S2 AND PWAT OF 1.64 IN AND WBZ HEIGHT OF 12640 FT WHICH MAY LIMIT LARGE HAIL FORMATION. THIS IS ALL INDICATIVE OF THE INCREASING POTENTIAL FOR SEVERE THUNDERSTORMS AS THE EVENING WEARS ON WITH THE SEVERE WEATHER THREAT CONTINUING INTO TONIGHT. AS MENTIONED ABOVE...THE THREAT FOR AN ORGANIZED MCS WITH STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL REMAIN THROUGH AT LEAST MIDNIGHT FOR AREAS FROM GREENE...COLUMBIA AND BERKSHIRE COUNTIES NORTHWARD. THERE WILL BE ADDITIONAL LINGERING SCATTERED SHOWERS AND THUNDERSTORMS LATER TONIGHT. OVERNIGHT LOWS WILL BE IN THE UPPER 50S TO AROUND 70. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY LOOKS DRY AS HIGH PRESSURE RIDGES INTO THE REGION AND BOUNDARY LAYER TEMPERATURES COOL A FEW DEGREES AND SOME DRYING OCCURS AT LOW LEVELS. HIGHS MONDAY WELL INTO THE 80S TO AROUND 90...WITH WEST FLOW AND DOWNSLOPE HELPING TEMPERATURES CLIMB DURING THE AFTERNOON. ANOTHER UPPER IMPULSE APPROACHES OUT OF CANADA BY TUESDAY WITH A REINFORCING SHOT OF COOLER AND DRYER AIR. SO...AN ISOLATED SHOWER OR THUNDERSTORMS COULD REACH THE SOUTHERN ADIRONDACKS EARLY TUESDAY MORNING. THEN...SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON WITH HIGHS IN THE MID 70S TO UPPER 80S. LINGERING ISOLATED THUNDERSTORMS TUESDAY NIGHT...OTHERWISE TRENDING A LITTLE COOLER AND DRYER THROUGH WEDNESDAY. EXPECT LOWS TUESDAY NIGHT IN THE UPPER 40S TO LOWER 60S WITH HIGHS ON WEDNESDAY IN THE MID 70S TO LOWER 80S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MUCH OF THE LONG TERM PERIOD WILL FEATURE RELATIVELY TRANQUIL CONDITIONS FOR LATE JULY...WITH TEMPERATURES SLIGHTLY BELOW NORMAL AND LOWER HUMIDITY LEVELS THAN ARE TYPICAL FOR THIS TIME OF YEAR. THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME LOOKS TO FEATURE A PREVAILING UPPER LEVEL LOW CENTERED ACROSS FAR NORTHERN NEW ENGLAND AND THE CANADIAN MARITIMES...WITH THE REST OF THE NORTHEAST CONUS UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. HOWEVER...OUR AREA WILL BE IN A DRIER NORTHWEST FLOW REGIME TO THE WEST OF THE MAIN TROUGH AXIS AND UPPER LOW CENTER. HOWEVER...THERE COULD BE SOME EMBEDDED SMALLER SCALE DISTURBANCES WITHIN THIS NORTHWEST FLOW ROTATING AROUND THE SOUTH/WEST PERIPHERY OF THE UPPER LEVEL TROUGH THAT COULD SWING THROUGH PORTIONS OF THE REGION. THIS COULD BRING SOME ISOLATED/SCATTERED SHOWERS...ESP IN COMBINATION WITH DAYTIME HEATING. FOR NOW...WILL INCLUDE SLIGHT CHC/LOW CHC POPS ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN VT FOR ISOLATED/SCATTERED MAINLY DIURNALLY DRIVEN SHOWERS. DEWPOINTS ARE EXPECTED TO BE IN THE COMFORTABLE 50S...WHICH WILL SIGNIFY A BREAK FROM MID-SUMMER HUMIDITY. UNCERTAINTY INCREASES FOR NEXT WEEKEND...AS SOME UPSTREAM SHORTWAVE ENERGY MAY REACH THE AREA. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... A COLD FRONT WILL APPROACH THE TAF SITES FROM THE WEST/NORTHWEST LATE TONIGHT. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL LIKELY PRECEDE AND ACCOMPANY THIS FRONT...WITH THE BEST CHANCE OF WIDESPREAD THUNDERSTORMS OCCURRING AFTER SUNSET...MAINLY BETWEEN 03Z/MON-07Z/MON. THESE THUNDERSTORMS MAY OCCUR AS A FAST MOVING LINE OR CLUSTER...AND COULD BE ACCOMPANIED BY VERY STRONG WIND GUSTS. MVFR/IFR CONDITIONS WILL OCCUR FOR SHORT PERIODS OF TIME AS ANY THUNDERSTORM PASS. AS SHOWERS/THUNDERSTORMS TAPER OFF LATE TONIGHT...SOME AREAS OF FOG/LOW CLOUDS MAY FORM. HOWEVER...IF THE AREAL COVERAGE OF SHOWERS/STORMS REMAINS LOW...THEN FOG/LOW CLOUDS MAY REMAIN MUCH MORE PATCHY. BEST CHANCE FOR IFR CONDITIONS WILL BE AT KPSF. AFTER ANY LOW CLOUDS/FOG BURN OFF BETWEEN 11Z-13Z/MON...VFR CONDITIONS SHOULD PREVAIL. WINDS WILL BECOME SOUTH-SOUTHWEST AROUND 10 KTS THIS AFTERNOON. SOME HIGHER GUSTS NEAR OR OVER 20 KTS WILL BE POSSIBLE AT KALB LATER THIS AFTERNOON. FOR TONIGHT...SOUTH TO SOUTHWEST WINDS SHOULD SHIFT INTO THE WEST LATER TONIGHT AT 5-10 KT. WINDS ON MONDAY SHOULD BE FROM THE WEST...AT 8-12 KT...WITH A FEW GUSTS POSSIBLY REACHING INTO THE 15-20 KT RANGE. WINDS WILL ALSO BE MUCH STRONGER...AND VARIABLE IN DIRECTION IN AND NEAR ANY THUNDERSTORMS. OUTLOOK... MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. TUESDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA. TUESDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA. WEDNESDAY TO FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. THERE IS A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE STRONG...AHEAD OF A COLD FRONT WHICH IS EXPECTED TO MOVE THROUGH THE AREA LATE TONIGHT. WEAK HIGH PRESSURE WILL CONTROL THE WEATHER MONDAY AND THEN ANOTHER COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION TUESDAY. RELATIVE HUMIDITY VALUES WILL RECOVER TO 80 TO 100 PERCENT TONIGHT...DROP TO 35 TO 50 PERCENT ON MONDAY...RECOVER TO 75 TO 100 PERCENT MONDAY NIGHT AND DROP TO 35 TO 50 PERCENT AGAIN ON TUESDAY. WINDS WILL BE SOUTHWEST AT 5 TO 10 MPH TONIGHT WITH HIGHER GUSTS NEAR THUNDERSTORMS...WEST AT 5 TO 10 MPH ON MONDAY...BECOMING LIGHT AND VARIABLE MONDAY NIGHT AND WEST AT 5 TO 10 MPH ON TUESDAY. && .HYDROLOGY... SOME HEAVY DOWNPOURS WILL BE POSSIBLE WITH THUNDERSTORMS TONIGHT. WHILE LARGER STEM RIVERS WILL MAINLY HOLD STEADY...ANY SMALLER BASINS THAT SEE REPEATED BURSTS OF HEAVY RAINFALL COULD EXPERIENCE LOCAL RISES...AND FLOODING OF URBAN OR POOR DRAINAGE AREAS IS ALWAYS POSSIBLE IN THE MID SUMMER DUE TO THUNDERSTORMS WITH HEAVY RAINFALL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR CTZ001-013. NY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ063>066. MA...NONE. VT...NONE. && SYNOPSIS...11/NAS NEAR TERM...KL/11/NAS SHORT TERM...11/NAS LONG TERM...KL/JPV AVIATION...KL/JPV FIRE WEATHER...11 HYDROLOGY...11/NAS CLIMATE...
Hazardous weather outlook, Jul 19, 6:21 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 621 PM EDT SUN JUL 19 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 621 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR ALL OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. THIS INCLUDES THE FOLLOWING COUNTIES... IN NEW YORK...HERKIMER...HAMILTON...WARREN...WASHINGTON...FULTON... MONTGOMERY...SARATOGA...ALBANY...RENSSELAER...SCHOHARIE...GREENE...COLUMBIA ...ULSTER AND DUTCHESS COUNTIES. IN SOUTHERN VERMONT...BENNINGTON AND WINDHAM COUNTIES. IN WESTERN MASSACHUSETTS...BERKSHIRE COUNTY. IN CONNECTICUT...LITCHFIELD COUNTY.
In the hours before
Local storm report, Jul 19, 5:44 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
544 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG SCHOHARIE 42.67N 74.31W
07/19/2015 SCHOHARIE NY LAW ENFORCEMENT
MULTIPLE TREES AND BRANCHES DOWN
&&
EVENT NUMBER ALY1500165
11Local storm report, Jul 19, 5:48 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
548 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG NASSAU 42.51N 73.61W
07/19/2015 RENSSELAER NY AMATEUR RADIO
TREE DOWN
&&
EVENT NUMBER ALY1500166
11Special weather statement, Jul 19, 5:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
553 PM EDT SUN JUL 19 2015
NYZ042-043-192245-
NORTHERN WARREN-NORTHERN WASHINGTON-
553 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON AND WARREN
COUNTIES...
AT 553 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOHNSBURG...OR 11
MILES NORTHWEST OF WARRENSBURG...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...WHITEHALL...JOHNSBURG...NORTH CREEK...HULETTS
LANDING...BOLTON LANDING...EAGLE POINT CAMPGROUND...SCAROON MANOR
PUBLIC CAMPGROUND...CHESTERTOWN...BOLTON...THURMAN...HARRISBURG...
GRAPHITE...ATHOL...RIVERBANK...DRESDEN CENTER...BYRNES CORNERS...
NORTH BOLTON...SOUTH HORICON AND HIGH STREET.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4364 7343 4362 7342 4359 7343 4357 7339
4360 7337 4356 7332 4340 7408 4359 7418
4376 7391 4379 7360
TIME...MOT...LOC 2153Z 240DEG 49KT 4357 7399
SNYDER/LEESpecial weather statement, Jul 19, 5:59 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
559 PM EDT SUN JUL 19 2015
NYZ042-192230-
NORTHERN WARREN-
559 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY...
AT 558 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOHNSBURG...OR 7 MILES
NORTHWEST OF WARRENSBURG...MOVING EAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...JOHNSBURG...HAGUE...HULETTS LANDING...BOLTON LANDING...
CHESTERTOWN...BOLTON...THURMAN...GRAPHITE...ATHOL...PILOT KNOB...
RIVERBANK...GARNET LAKE...NORTH BOLTON...SOUTH HORICON...
STARBUCKVILLE...HIGH STREET...SILVER BAY...SABBATH DAY POINT AND
SHELVING ROCK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4372 7347 4367 7350 4365 7349 4362 7354
4358 7358 4356 7361 4355 7361 4350 7363
4344 7397 4360 7405 4380 7351
TIME...MOT...LOC 2158Z 249DEG 32KT 4355 7392
BGM/VTKLocal storm report, Jul 19, 6:00 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
600 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL LATHAM 42.75N 73.75W
07/19/2015 E0.75 INCH ALBANY NY AMATEUR RADIO
PENNY SIZE HAIL AT EXIT 7 OF THE NORTHWAY.
&&
EVENT NUMBER ALY1500167
11Local storm report, Jul 19, 6:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
613 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD AMSTERDAM 42.94N 74.19W
07/19/2015 MONTGOMERY NY AMATEUR RADIO
ROUTE 30 PARTIALLY FLOODED BETWEEN AMSTERDAM AND PERTH.
&&
EVENT NUMBER ALY1500168
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:41 PM EDT | Special Weather Statement | ALY | Windham | 34 min |
| Jul 18, 8:11 PM EDT | Special Weather Statement | ALY | Dutchess | 34 min |
| Jul 19, 4:09 AM EDT | Heat Advisory | ALY | Dutchess, Ulster | 14 hr |
| Jul 19, 3:23 PM EDT | Special Weather Statement | ALY | Albany | 22 min |
| Jul 19, 3:40 PM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| Jul 19, 4:00 PM EDT | Special Weather Statement | ALY | Albany | 30 min |
| Jul 19, 4:10 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 19, 4:24 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 36 min |
| Jul 19, 4:46 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 44 min |
| Jul 19, 4:54 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 51 min |
| Jul 19, 5:00 PM EDT | Tornado Warning | ALY | Columbia, Rensselaer | 45 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | ALY | Rensselaer | 28 min |
| Jul 19, 5:17 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 43 min |
| Jul 19, 5:23 PM EDT | Special Weather Statement | ALY | Rensselaer | 37 min |
| Jul 19, 5:23 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 56 min |
| Jul 19, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 64 min |
| Jul 19, 5:37 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
| Jul 19, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 46 min |
| Jul 19, 5:51 PM EDT | Flash Flood Warning | ALY | Columbia, Rensselaer | 6 hr |
| Jul 19, 5:53 PM EDT | Special Weather Statement | ALY | Warren | 52 min |
| Jul 19, 5:59 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Jul 19, 6:00 PM EDT | Tornado Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 20 min |
| Jul 19, 6:04 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Jul 19, 6:14 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Jul 19, 6:25 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 65 min |
| Jul 19, 6:37 PM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Jul 19, 6:54 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 26 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2015Severe Thunderstorm Warnings in New York, 2015Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.